# SDR VNAA0306005

- Difficulty date: June 8, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N458PS
- Make and model: Dorner DO328100
- Aircraft serial: 3068
- Aircraft time: 18,717 hours, 16,347 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTURE, THE CREW RECEIVED A LEFT HAND LOW PRESSURE BLEED VALVE FAILED CLOSED INDICATION AND RETURNED TO CAK.  MAINTENANCE INSPECTED AND SWAPPED THE LEFT HAND ENGINE LOW PRESSURE AND HIGH PRESSURE BLEED VALVES FOR TROUBLESHOOTING IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 36-00-00  AND THE LOW PRESSURE BLEED VALVE CHECKED GOOD.  HOWEVER, THE HIGH PRESSURE BLEED VALVE REMAINED CLOSED AND WAS DEFERRED, 36-1 CODE C.
